# SDR DLM8K060720

- Difficulty date: September 5, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 36,796 hours, 28,552 cycles
- Engine: Pwa JT8D219
- Engine time: 32,692 hours, 25,494 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 32,692 hours, 25,494 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT RT ENGINE REMAINED AT FULL THROTTLE POS HAD NO CONTROL WITH THROTTLES.  SHUT DOWN RIGHT ENGINE AND LANDED.  FLT DATA RECORDER REMOVED AND BOROSCOPE PERFORMED.  NO PROBLEMS FOUND ON BOROSCOPE BUT FDR SHOWS EGT, ENG SPEEDSAND TEMPS ALL OUT OF LIMITS REQUIRING NR 2 ENGINE CHANGE.
